# SDR 08FDEA03075

- Difficulty date: July 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: NRC6052505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING NR 5 SPOILER IS DELAMINATED ON THE LOWER SURFACE AT THE INBD   CORNER.  REMOVED LEFT NR 5 SPOILER IAW MD-10 AMM 27-60-01-4.  REPAIRED THE LEFT NR 5 SPOILER BY REMOVING THE DELAMINATED LOWER SKIN DOUBLER, CORE SECTION AND END RIB.  FABRICATED AND BONDED A NEW CORE SECTION, LOWER SKIN; DOUBLER AND END RIB IAW DC/MD-10 SRM57-10-00; VOL I AND DAC DWG ACA 1347.  INSTALLED SEALS AND HARDWARE IAW DC/MD-10 SRM 51-31-01, VOL II.  PAINTED SPOILER IAW DC/MD-10 SRM 51-21-01; VOL II.
